MAUDE Adverse Event Report: ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTBRACE LGMNT REPR AUGMNT KIT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTBRACE LGMNT REPR AUGMNT KIT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/29/2021, it was reported by a arthrex employee via e-mail that while the surgeon was using an ar-1678-cp implant system, and inserted the screw into the bone hole created in the fibula, it was found that the tip of the screwdriver was broken and the broken piece fell off and remained in the patient's body.The surgeon tried to remove the broken piece, but it could not be removed, and the piece still remains in the patient's body.This was discovered during use in a lateral ligament of the foot on (b)(6) 2021.The case was completed by using a new ar-1678-cp.

Brand Name
INTBRACE LGMNT REPR AUGMNT KIT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12814675
Report Number1220246-2021-03927
Device Sequence Number4962185
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public00888867020887
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberINTBRACE LGMNT REPR AUGMNT KIT
Device Catalogue NumberAR-1678-CP
Device Lot Number11982155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/15/2021
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown